MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS, INC. HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS, INC. HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number ELITE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that a hemochron signature elite analyzer and low range act assay was used in the cath lab for monitoring heparin during an unspecified procedure.Target act was 245-250 sec.No baseline act measurement was done.During the procedure, a clot was observed on the guide wire which was sucessfully treated with thrombolytic therapy.The end user expressed concern that the hemochron signature elite possibly overestimated the act result thereby leading to possible under heparinization of the patient.The physician claimed the patient had a minor myocardial infarction due to clot migration.The patient was discharged in good condition.No patient information other than body weight (184.97 lbs.) has been provided.No information is available regarding comorbid conditions or past health history.
 
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for the hemochron whole blood microcoagulation system - signature elite instrument (b)(6) and hemochron jact-lr cuvette lot l3jlr256 used during the procedure has a labeled expiration date of 02/28/2025.On (b)(6) 2024, an accriva (werfen) application specialist visited the customer to investigate the analyzer alleged in the complaint.The specialist performed qc testing and the device passed all tests, visibly, the analyzer appeared in good condition with no visible faults.End user reported that the elite had not recently displayed any errors.Review of production records did not provide any information relevant to this complaint.Retains of jact-lr cuvette lot l3jlr256 were tested and performed within expectations.Dhr review of elite (b)(6) did not reveal any nonconformities or anomalies that could have been a factor for or a potential root cause of the allegation.Release testing of the elite met all specifications.The device was not returned to accriva for evaluation so no further information is available.Dhr review of jact-lr lot f3jlr256 did not reveal any nonconformities or anomalies that could have been a factor for or a potential root cause of the allegation.Release testing of the cuvette lot met all specifications.Health effect clinical code: 1969, myocardial infarction.Health effect impact code: 4614, serious injury/illness/impairment; 4641: unexpected medical intervention.Device problem code: 2993, adverse event without identified device or use problem.Component code: 593, analyzer.Type of investigation: 3331, analysis of production records; 4114: device not returned.Investigation findings: 3221, no findings available.Investigation conclusions: 4315, cause not established.Accriva diagnostics has requested all data required for form 3500a.Fields for which data were not obtainable or are not applicable are intentionally left blank: a1, a2, a3a, a3b, a5, a6, b6a, b6b, and b7.

Brand Name
HEMOCHRON WHOLE BLOOD MICROCOAGULATION SYSTEM
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego CA 92121
Manufacturer (Section G)
ACCRIVA DIAGNOSTICS, INC.
6260 sequence drive
san diego CA 92121
Manufacturer Contact
angela yu
6260 sequence drive
san diego, CA 92121
8582632309
MDR Report Key18984075
Report Number2250033-2024-00001
Device Sequence Number14170167
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K193041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN 500U @ 0853, 1000U @0906, 3000U @1008.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight84 KG